Publication
Title
Fitted strong stability-preserving schemes for the Black-Scholes-Barenblatt equation
Author
Abstract
Language
English
Source (journal)
International journal of computer mathematics. - London
Publication
London : 2015
ISSN
0020-7160
Volume/pages
92:12(2015), p. 2475-2497
ISI
000363753800008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Novel methods in computational finance (STRIKE).
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.12.2015
Last edited 20.08.2018
To cite this reference